RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Knight, Frank V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:26
Abstract pages:142
Full texts:65

http://www.mathnet.ru/eng/person49728
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/103315

Publications in Math-Net.Ru
1966
1. F. Knight, “A pair of conditional normal convergence theorems”, Teor. Veroyatnost. i Primenen., 11:2 (1966),  217–239  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:2 (1966), 217–236
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021